# SDR AALA202111227726

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A300*
- Aircraft serial: 6337
- Aircraft time: 22,963 hours, 9,007 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR AT L2 ALARM. LAVATORY SMOKE DETECTOR ECAM ALARM IN THE COCKPIT FOR ABOUT 2 SECONDS CLEARED.CONSIDERED IT A FALSE WARNING COULD NOT DETECT SMOKE MAINTENANCE ACCOMPLISHED OPERATIONAL TEST OF THE LAVATORY SMOKE DETECTION SYSTEM  PER AMM 26-17-00. NO FAULTS
